Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3321
Title: On spectra of BCH codes
Authors: Krasikov, I
Litsyn, S
Keywords: BCH codes; spectra of codes; Krawtchouk polynomials
Issue Date: 1995
Publisher: IEEE
Citation: IEEE Transactions on Information Theory, 41 (3) 786-788
Abstract: Derives an estimate for the error term in the binomial approximation of spectra of BCH codes. This estimate asymptotically improves on the bounds by Sidelnikov (1971), Kasami et al. (1985), and Sole (1990).
URI: http://bura.brunel.ac.uk/handle/2438/3321
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
On spectra of BCH codes.pdf251.8 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.